Flinders University Flinders Academic Commons
 

Flinders Academic Commons >
Research Publications >
ERA 2010 >
05 - Mathematics, Information and Communication Sciences >
0102 - Applied Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2328/8463

Title: Application of the Lambert W function to steady shearing flows of the Papanastasiou model.
Authors: You, Zhen Jiang
Huilgol, Raja Ramesh
Mitsoulis, E
Issue Date: 2008
Citation: You, Z.J., Huilgol, R.R., & Mitsoulis, E., 2008. Application of the Lambert W function to steady shearing flows of the Papanastasiou model. International Journal of Engineering Science, 46(8), 799-808.
URI: http://hdl.handle.net/2328/8463
ISSN: 0020-7225
Appears in Collections:0102 - Applied Mathematics

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback